Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itching vagina, burning urination, white discharge, uneasy. Taken Unwanted 72 after sex.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
Hi
I have taken unwanted 72 after 60 hrs of sex.
But its already 5 dayz from the date of medicine. My mense is not yet and the vagina is itching, burning during urinate, white discharge, and unease symptoms
Posted Fri, 20 Apr 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Pragnesh Vachharajani 23 minutes later
Hi,

Thanks for posting your query.

As you have taken tablets in time, I do not see any reason for worry.

Some times due to stress the periods get delayed for 5-10 days after the tablets.

The symptoms that you are having are suggestive of some local infection or urinary infection again.

In my opinion it is advisable that you consult a gynecologist and get your self examined for this. After examination as per need he may ask for some investigations like urine examination to confirm the diagnosis. The treatment will be suggested after that.

Please take light diet, drink of plenty of fluids orally.

As you are also having hypothyroidism, this could also be the cause for the delayed periods.

Hope, this answers your query. I will be glad to reply any follow up queries that you have.

In case you do not have any further query, please accept the answer.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: Itching vagina, burning urination, white discharge, uneasy. Taken Unwanted 72 after sex. 27 minutes later
Hey But its still 5 dayz gone. But till its no sign of period. Is this Unwanted 72 has any side effect. I have taken it once before but i had my periods after 5-6 dayz of medicine. Pls help
 
 
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Good to hear from you again.

Unwanted 72 is a well tolerated drug and safely profile is also good.Some change in pattern and duration can be there after taking drug in next couple of cycles.

The problem that you are having seems to be more due to infection rather then pregnancy.

As wrote earlier you might have some delay in periods due to some imbalance in thyroid hormones.

Please wait for couple of days and as advised please see a doctor and get your self examined and treated.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor